BibTeX record journals/iacr/Tarannikov14

download as .bib file

@article{DBLP:journals/iacr/Tarannikov14,
  author    = {Yuriy Tarannikov},
  title     = {Generalized proper matrices and constructing of m-resilient Boolean
               functions with maximal nonlinearity for expanded range of parameters},
  journal   = {{IACR} Cryptol. ePrint Arch.},
  volume    = {2014},
  pages     = {164},
  year      = {2014},
  url       = {http://eprint.iacr.org/2014/164},
  timestamp = {Mon, 11 May 2020 15:55:50 +0200},
  biburl    = {https://dblp.org/rec/journals/iacr/Tarannikov14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics